About lifespan of regular solutions of equations related to viscoelastic fluids

Jean Yves Chemin, Nader Masmoudi

Research output: Contribution to journalArticle

Abstract

We prove existence and uniqueness of local and global solutions for a system of equations concerning an incompressible viscoelastic fluid of the Oldroyd type. We also show a new a priori estimate for the two-dimensional Navier-Stokes system and a losing estimate for the transport equations that allow us to give a sufficient condition of non-breakdown.

Original languageEnglish (US)
Pages (from-to)84-112
Number of pages29
JournalSIAM Journal on Mathematical Analysis
Volume33
Issue number1
DOIs
StatePublished - 2001

Fingerprint

Navier-Stokes System
Regular Solution
Viscoelastic Fluid
Life Span
Local Solution
Two-dimensional Systems
A Priori Estimates
Transport Equation
Global Solution
Incompressible Fluid
System of equations
Existence and Uniqueness
Fluids
Sufficient Conditions
Estimate

Keywords

  • Besov spaces
  • Local and global well-posedness
  • Oldroyd model

ASJC Scopus subject areas

  • Mathematics(all)
  • Analysis
  • Applied Mathematics

Cite this

About lifespan of regular solutions of equations related to viscoelastic fluids. / Chemin, Jean Yves; Masmoudi, Nader.

In: SIAM Journal on Mathematical Analysis, Vol. 33, No. 1, 2001, p. 84-112.

Research output: Contribution to journalArticle

@article{e71616e8784a4517bb55948801558cd3,
title = "About lifespan of regular solutions of equations related to viscoelastic fluids",
abstract = "We prove existence and uniqueness of local and global solutions for a system of equations concerning an incompressible viscoelastic fluid of the Oldroyd type. We also show a new a priori estimate for the two-dimensional Navier-Stokes system and a losing estimate for the transport equations that allow us to give a sufficient condition of non-breakdown.",
keywords = "Besov spaces, Local and global well-posedness, Oldroyd model",
author = "Chemin, {Jean Yves} and Nader Masmoudi",
year = "2001",
doi = "10.1137/S0036141099359317",
language = "English (US)",
volume = "33",
pages = "84--112",
journal = "SIAM Journal on Mathematical Analysis",
issn = "0036-1410",
publisher = "Society for Industrial and Applied Mathematics Publications",
number = "1",

}

TY - JOUR

T1 - About lifespan of regular solutions of equations related to viscoelastic fluids

AU - Chemin, Jean Yves

AU - Masmoudi, Nader

PY - 2001

Y1 - 2001

N2 - We prove existence and uniqueness of local and global solutions for a system of equations concerning an incompressible viscoelastic fluid of the Oldroyd type. We also show a new a priori estimate for the two-dimensional Navier-Stokes system and a losing estimate for the transport equations that allow us to give a sufficient condition of non-breakdown.

AB - We prove existence and uniqueness of local and global solutions for a system of equations concerning an incompressible viscoelastic fluid of the Oldroyd type. We also show a new a priori estimate for the two-dimensional Navier-Stokes system and a losing estimate for the transport equations that allow us to give a sufficient condition of non-breakdown.

KW - Besov spaces

KW - Local and global well-posedness

KW - Oldroyd model

UR - http://www.scopus.com/inward/record.url?scp=0035527616&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0035527616&partnerID=8YFLogxK

U2 - 10.1137/S0036141099359317

DO - 10.1137/S0036141099359317

M3 - Article

AN - SCOPUS:0035527616

VL - 33

SP - 84

EP - 112

JO - SIAM Journal on Mathematical Analysis

JF - SIAM Journal on Mathematical Analysis

SN - 0036-1410

IS - 1

ER -